# SDR 2022F00376

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: General aviation
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 4,008 hours, 2,650 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 4,008 hours, 2,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND, LH HORIZONTAL LOWER SKIN AT THE I/B FWD EDGE OF THE WEDGE PANEL. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ36489, DATED: SEPTEMBER 25,2022. SUBJECT: 680A-0153, N596QS, REPAIR RECOMMENDATION.
